MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM REAMING ROD PUSHER 450MM LONG; REAMER

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM REAMING ROD PUSHER 450MM LONG; REAMER
Model Number SD03.010.094
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/ or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, the cutter for titanium elastic nails was broken, two (2) 2.7mm reaming rod pusher 450mm long and one (1) helical blade/ screw measuring device piece were broken off.While, the stardrive screwdriver shaft t25 3.5mm hexagonal/ self-retain and cannulated 3.5mm hexagonal screwdriver shaft head were stripped.There was a surgical delay of a couple of minutes.Fragments were generated and instruments were removed.It is unknown if procedure was successfully completed.There is patient involvement.This is report 4 of 5 for (b)(4).

Brand Name
2.7MM REAMING ROD PUSHER 450MM LONG
Common Device Name
REAMER
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10928619
Report Number2939274-2020-05384
Device Sequence Number2469788
Product Code HTO
UDI-Device Identifier10886982258595
UDI-Public(01)10886982258595
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSD03.010.094
Device Catalogue NumberSD03.010.094
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/05/2020
Initial Report FDA Received Date12/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2.7MM REAMING ROD PUSHER 450MM LONG; CANNULATED 3.5MM HEXAGONAL SCREWDRIVER SHAFT; CUTTER FOR TI ELASTIC NAILS; HELICAL BLADE/SCREW MEASURING DEVICE